# SDR ERAA062369

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: S598
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear Set
- Part number: 4619210902
- Condition: Making Metal
- Location: Transmission
- Part time: 110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MAKING METAL.  GEAR SET BREAKING DOWN.
